# SDR DXTA20082871

- Difficulty date: February 13, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 11,100 hours, 8,939 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOT'S LT BRAKE DEPRESSES TO FLOOR WITH NO RESULT. COMPLETED BRAKE BLEED PROCEDURE. BRAKES OPS CHK GOOD. AMM 32-42-00.
